# SDR AALA200801541

- Difficulty date: June 6, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- Aircraft time: 53,824 hours
- Engine: Pwa JT8D219
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

DFW INFLIGHT T1853/06JUN.  CREW REPORTED LOUD NOISE FOLLOWED BY ENGINE GAS TEMPERTURE GOING TO 800 DEGREES.  NR ONE ENGINE WAS SHUTDOWN BY CREW.  LANDED DFW WITHOUT INCIDENT.  SINGLE ENGINE TIME SIX MINUTES.  FOUND TURBINE BLADE FAILURE AND METAL IN TAIL PIPE.  REPLACED NUMBER ONE ENGINE ON 07JUN AT DFW.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
